# SDR DALA2022013100603

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 55,909 hours, 24,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 LH ENG DRAG FTG CLAMP-UP HOLES #11 TO #18 INSPECTION WAS ACCOMPLISHED AND FOLLOWING DAMAGES WERE FOUND: HOLE #12 GOUGES ON FITTING AT 6 AND 5 CLOCK POS ; HOLE #14 CORROSION POINTS ON SKIN AT 12 CLOCK POS , ON FITTING AT 3 CLOCK POS ; HOLE #15 GOUGE ON FITTING BTW 4 - 5 CLOCK POS ; HOLE #17 CORROSION ON SKIN BTW 12 - 2 CLOCK POS IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00202; AREA WAS REPAIRED PER ETI-57-22-006 REV 2 AND ER/A 584851-14AD REV C SECTION V: PERMANENT REPAIR. (2101878)
